medicine.jpg

Signs of an Overdose 


  • Problems with vital signs (temp, pulse rate, blood pressure)
  • Sleepiness, confusion, coma, lethargy
  • Skin cool & sweaty or hot & dry
  • Chest pain
  • Shortness of breath
  • Abdominal pain, nausea, vomiting & diarrhea (vomiting blood or blood in stool)

Non-Emergency Numbers 


ALWAYS call 9-1-1 in the event of an emergency

Highland County Sheriff's Office
(937)393-1421

Hillsboro Police Dept.
(937)393-3411

Greenfield Police Dept.
(937)981-4466

Lynchburg Police Dept.
(937)364-6659

Leesburg Police Dept.
(937)780-6735

 

Naloxone  (Narcan) Availability in the Area


All Naloxone is currently intranasal, with a price range of $100 to $150.

 
emergency.jpg

Treatment Facilities


Hospitals

Highland District Hospital
(937)393-6100
1275 N. High St.
Hillsboro, OH 45133

Greenfield Adena Medical Center
(937)981-9400
550 Mirabeau St. 
Greenfield, OH 45123

Adults

SPVMHC/Highland County Clinic
(937)393-2518
108 Erin Ct. 
Hillsboro, OH 45133

FRS Counseling
(937)393-4562
313 Chillicothe Ave.
Hillsboro, OH 45133

Youth/Young Adult

Lighthouse Youth Services
(740)634-3094
1071 Tong Hollow Rd.
Bainbridge, OH 45612

SCOH Big Brothers/Big Sisters
(740)773-2447
173 W. Second St.
Chillicothe, OH 45601


 

Family Resources 



Hidden In Plain Sights (HIPS)
Highland County Health Department
(937)393-1941
tpriest@highlandcountyhealth.org

Operation Street Smart Drug Education
Corporal Brian Toth
(614)525-3318
bathoth@franklincountyohio.gov
 

Crisis Hotline


Highland County (ADAMH)
(937)393-9904
Available 24 hours